06-25-2002, 08:37 AM #1
strange injection experience.... check it out
a couple weeks ago, i was headed toward finishing up my tren /winny (on clomid now ) when i shot in my shoulder and when i pulled out there were two spots of blood. i wiped with my BA pad and sure enough, there were two areas of skin that blood was comming through. weird, huh? has this happened to anyone else? the only thing i can think of is that since i was doing daily injections that possibly the muscle was still split where i did the previous shot and hadn't yet healed. i just had never heard of anything like this and just wondering if anyone else has had the same experience.
06-25-2002, 08:43 AM #2
I have never experienced that, but your what you said makes the most sense. It must be from a previous injection that could be the only reason I can think of. Unless you pricked yourself with the needle and didn't even realize it
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)